Alert archive / Utah / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 22, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 21, 2018, 6:29 PM MDT for Tooele County, Utah County, Utah. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2018, 6:29 PM MDT (00:29 UTC)
- Expired
- Aug 21, 2018, 7:00 PM MDT
- In force
- 31 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Tooele County, UT, Utah County, UT
The radar
The Salt Lake City radar (KMTX), 127 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2670 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
644
WUUS55 KSLC 220029
SVRSLC
UTC045-049-220100-
/O.NEW.KSLC.SV.W.0022.180822T0029Z-180822T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
629 PM MDT TUE AUG 21 2018
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
West central Utah County in northern Utah...
Southeastern Tooele County in northern Utah...
* Until 700 PM MDT
* At 629 PM MDT, a severe thunderstorm was located near Vernon, or 22
miles southeast of Dugway, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Vernon, Lofgreen and Faust.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4031 11227 4021 11215 4017 11215 4013 11217
4010 11215 4006 11218 4004 11217 3991 11243
4003 11259
TIME...MOT...LOC 0029Z 228DEG 24KT 4002 11244
HAIL...1.00IN
WIND...60MPH
$$
NC1 follow-up statement
467
WWUS55 KSLC 220047
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
647 PM MDT TUE AUG 21 2018
UTC045-049-220100-
/O.CON.KSLC.SV.W.0022.000000T0000Z-180822T0100Z/
Utah UT-Tooele UT-
647 PM MDT TUE AUG 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR WEST CENTRAL UTAH AND SOUTHEASTERN TOOELE COUNTIES...
At 647 PM MDT, a severe thunderstorm was located near Vernon, or 24
miles southeast of Dugway, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Vernon and Faust.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4031 11227 4021 11215 4017 11215 4013 11217
4010 11215 4006 11218 4005 11219 4002 11238
4009 11252
TIME...MOT...LOC 0047Z 228DEG 24KT 4010 11232
HAIL...1.00IN
WIND...60MPH
$$
NCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 4:04 PM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Aug 21, 4:04 PM MDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
404 PM MDT Tue Aug 21 2018
.SYNOPSIS...Showers and thunderstorms will continue in monsoonal
moisture tonight and tomorrow, bringing some locally heavy
rainfall, especially over central and southern Utah. High
pressure will bring a drying and warming trend beginning Thursday.
&&
.SHORT TERM (Through 12Z Friday)...The forecast area is under a
moist and unstable southwest flow aloft this afternoon in between
the ridge centered over Texas and New Mexico and the trough over
Nevada and Idaho. This flow has drawn monsoonal moisture
northward, with PWs in excess of 1.2 inch over far southern Utah
and in the 0.8 to 1.0 inch range over northern Utah. The position
of the trough and associated jet is providing favorable dynamics
across the area, with good shear and ample CAPE.
Quite a few showers with embedded thunderstorms have developed
today, focused over central and southern Utah. Several of these
storms have produced heavy rain that caused flash flooding in
addition to some hail and strong winds. Storms will continue into
the evening, with some persisting into the overnight hours.
The moist airmass remains in place tomorrow, and dynamics good
with the trough grazing northern Utah tomorrow afternoon, so
another active day should be on tap. Am concerned about storms
being inhibited somewhat if thicker cloud cover develops overnight
over central and southern Utah, so will hold off on issuing a
Flash Flood Watch at this time, but if conditions are clearer than
anticipated tomorrow morning, a day similar to today would be
possible for central and southern Utah.
As the trough exits the area tomorrow evening, high pressure will
move in behind it, ushering in a drier, warmer, and more stable
airmass through the end of the workweek.
.LONG TERM (After 12Z Friday)...Westerly flow aloft firmly in place,
will allow the drying trend to continue into the weekend. There may
be a lingering shower or stray thunderstorm over southern Utah's
higher terrain Friday afternoon, but any precip will be isolated.
As we move through the weekend, an upper level trough will advance
from the PacNW into southern Idaho by Sunday night. This will
coincide with an approaching 50-70 kt jet max from SoCal ahead of
the trough, supporting the development of a weak cool front over
western Utah Sunday night. The deepening of the trough combined with
the weak surface feature will allow for dry weather to continue
early next week with cooler temps Monday & Tuesday.
With that being said...if the upper level trough deepens further
south into Utah...the PoPs will have to be increased for northern
Utah while cooler temps can also be expected due to a stronger
frontal passage. This feature will have to be monitored through the
week.
&&
.AVIATION...Predominant northwest winds are expected at KSLC into
the early evening before switching back to the south around 02Z.
However, there is a 40% chance winds switch back to the south before
02Z. There is also a 20% chance of a shower or thunderstorm
impacting the terminal during the 00-06Z timeframe.
&&
.FIRE WEATHER...In an unstable and very moist airmass, numerous
showers with embedded thunderstorms have developed over primarily
central and southern Utah, with many of these storms producing
wetting rains. These storms will continue into the evening and
overnight hours. The threat of convection will remains high
through tomorrow. High pressure will move in beginning Thursday,
ushering in a drying and warming trend for the end of the work
week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 10 PM MDT this evening for UTZ010-012-
013-020-021-517-518.
WY...None.
&&
SHORT TERM/FIRE WEATHER...Traphagan
LONG TERM...Bonnette
AVIATION...Seaman
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Aug 21, 3:58 AM MDT, 14 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 358 AM MDT Tue Aug 21 2018 UTZ001>016-019>021-517-518-WYZ021-221300- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 358 AM MDT Tue Aug 21 2018 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Widespread showers and thunderstorms will bring a risk of flash flooding near burn scars, slick rock, slot canyons and normally dry washes. Smoke will continue to affect northern Utah. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Moisture remains in place Wednesday which may lead to another round of heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Special weather statement, Aug 21, 1:58 PM MDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
158 PM MDT TUE AUG 21 2018
UTZ020-021-212045-
Glen Canyon Recreation Area/Lake Powell UT-South Central Utah UT-
158 PM MDT TUE AUG 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARFIELD...
SOUTHWESTERN SAN JUAN AND EASTERN KANE COUNTIES UNTIL 245 PM MDT...
At 157 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 26 miles northeast of Wahweep, or 31 miles
northeast of Page...moving east at 55 mph.
Half inch hail and wind gusts of 40 to 55 mph will be possible.
Locations impacted include...
Halls Crossing, Bullfrog, Glen Canyon National Recreation Area,
Dangling Rope Marina and Lake Powell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near Lake Powell, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3708 11163 3765 11128 3748 11055 3745 11056
3744 11062 3738 11063 3738 11069 3731 11069
3730 11065 3726 11064 3725 11061 3708 11068
3707 11081 3700 11091 3699 11121 3700 11131
TIME...MOT...LOC 1957Z 283DEG 49KT 3732 11123
NCSpecial weather statement, Aug 21, 2:00 PM MDT, 4 hours 29 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 200 PM MDT TUE AUG 21 2018 UTZ014-015-517-212045- Sanpete/Sevier Valleys UT-Central and Southwest Mountains UT- West Central Utah UT- 200 PM MDT TUE AUG 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MILLARD AND NORTH CENTRAL SEVIER COUNTIES UNTIL 245 PM MDT... At 159 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Meadow, or 9 miles southwest of Fillmore... moving northeast at 35 mph. Winds in excess of 40 mph and heavy rain over I-15 between mile posts 150-170 will be possible. Locations impacted include... Fillmore, Kanosh, Meadow, Holden, Hatton and Flowell. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3877 11251 3898 11260 3917 11214 3892 11198 TIME...MOT...LOC 1959Z 243DEG 32KT 3889 11248 DSB/NC
Local storm report, Aug 21, 3:05 PM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
305 PM MDT TUE AUG 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 1 NNE ZION NP 37.27N 112.94W
08/21/2018 WASHINGTON UT PARK/FOREST SRVC
FLASH FLOOD REPORTED AT ECHO CANYON.
1200 PM FLASH FLOOD 12 NW ORANGEVILLE 39.36N 111.22W
08/21/2018 EMERY UT LAW ENFORCEMENT
FLASH FLOOD REPORTED ON THE TRAIL MOUNTAIN BURN SCAR.
&&
MTSpecial weather statement, Aug 21, 5:11 PM MDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 511 PM MDT TUE AUG 21 2018 UTZ014-015-517-220000- Sanpete/Sevier Valleys UT-Central and Southwest Mountains UT- West Central Utah UT- 511 PM MDT TUE AUG 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLARD AND EAST CENTRAL JUAB COUNTIES UNTIL 600 PM MDT... At 510 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm 19 miles north of Delta...moving east at 20 mph. Penny size hail and winds in excess of 40 mph will be possible. Locations impacted include... Leamington, Lynndyl, Little Sahara State Park and Jericho. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 3951 11250 3968 11255 3979 11217 3953 11209 TIME...MOT...LOC 2310Z 257DEG 17KT 3962 11244 NC
Special weather statement, Aug 21, 6:06 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 606 PM MDT TUE AUG 21 2018 UTZ004-008-220030- Wasatch Mountains South of I-80 UT-Southern Wasatch Front UT- 606 PM MDT TUE AUG 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASATCH AND NORTHWESTERN UTAH COUNTIES UNTIL 630 PM MDT... At 606 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm over Utah Lake near Vineyard, or near Provo...moving northeast at 35 mph. Penny size hail and winds in excess of 40 mph will be possible. Locations impacted include... Provo, Orem, Lehi, Spanish Fork, Pleasant Grove, Springville, American Fork, Lindon, Vineyard, Palmyra, Lake Shore, Benjamin, Saratoga Springs, Highland, Cedar Hills, Mt Timpanogos and Sundance. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4008 11170 4016 11194 4044 11185 4036 11151 TIME...MOT...LOC 0006Z 198DEG 29KT 4023 11178 NC
Special weather statement, Aug 21, 6:22 PM MDT, 7 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 622 PM MDT TUE AUG 21 2018 UTZ003>005-015-220100- Great Salt Lake Desert and Mountains UT-Southern Wasatch Front UT- West Central Utah UT-Salt Lake and Tooele Valleys UT- 622 PM MDT TUE AUG 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JUAB...WEST CENTRAL UTAH AND SOUTHEASTERN TOOELE COUNTIES UNTIL 700 PM MDT... At 621 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Vernon, or 22 miles southeast of Dugway... moving northeast at 30 mph. Nickel size hail and wind gusts of 40 to 55 mph will be possible. Locations impacted include... Vernon, Lofgreen and Faust. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3988 11248 4002 11268 4029 11225 4010 11202 TIME...MOT...LOC 0021Z 228DEG 27KT 4000 11249 NC
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:06 PM MDT | Special Weather Statement | SLC | Utah | 24 min |
| Aug 21, 6:22 PM MDT | Special Weather Statement | SLC | 38 min | |
| Aug 21, 6:58 PM MDT | Severe Thunderstorm Warning | SLC | Tooele, Utah | 32 min |
| Aug 21, 7:28 PM MDT | Special Weather Statement | SLC | Salt Lake | 47 min |
| Aug 22, 2:46 AM MDT | Flash Flood Warning | SLC | Kane, Washington | 4 hr |
| Aug 22, 3:09 AM MDT | Areal Flood Advisory | SLC | Washington | 3 hr |
| Aug 22, 3:33 AM MDT | Flash Flood Watch | SLC | 18 hr | |
| Aug 22, 6:29 AM MDT | Special Weather Statement | SLC | Box Elder | 46 min |
| Aug 22, 7:16 AM MDT | Special Weather Statement | SLC | Box Elder | 29 min |
| Aug 22, 7:32 AM MDT | Special Weather Statement | SLC | Box Elder | 43 min |
| Aug 22, 8:09 AM MDT | Special Weather Statement | SLC | Box Elder | 51 min |
| Aug 22, 8:16 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 29 min |
| Aug 22, 8:17 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 43 min |
| Aug 22, 8:42 AM MDT | Special Weather Statement | SLC | Cache | 33 min |
| Aug 22, 8:52 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 38 min |
| Aug 22, 9:28 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 32 min |
| Aug 22, 9:59 AM MDT | Special Weather Statement | SLC | Cache | 46 min |
| Aug 22, 10:21 AM MDT | Areal Flood Warning | SLC | Washington | 6 hr |
| Aug 22, 10:43 AM MDT | Special Weather Statement | SLC | Rich | 47 min |
| Aug 22, 12:43 PM MDT | Special Weather Statement | SLC | Davis | 47 min |
| Aug 22, 12:59 PM MDT | Special Weather Statement | SLC | Davis | 46 min |
| Aug 22, 1:16 PM MDT | Special Weather Statement | SLC | Juab | 44 min |
| Aug 22, 1:24 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan | 36 min |
| Aug 22, 1:25 PM MDT | Special Weather Statement | SLC | Wasatch | 50 min |
| Aug 22, 1:26 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 34 min |
| Aug 22, 1:46 PM MDT | Severe Thunderstorm Warning | SLC | Utah, Wasatch | 44 min |
| Aug 22, 1:58 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan | 15 min |
| Aug 22, 1:58 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 47 min |
| Aug 22, 2:02 PM MDT | Special Weather Statement | SLC | Utah | 28 min |
| Aug 22, 2:05 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele | 25 min |
| Aug 22, 2:09 PM MDT | Special Weather Statement | SLC | Morgan | 51 min |
| Aug 22, 2:22 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Summit | 23 min |
| Aug 22, 2:23 PM MDT | Special Weather Statement | SLC | Utah | 37 min |
| Aug 22, 2:28 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Weber | 32 min |
| Aug 22, 2:36 PM MDT | Special Weather Statement | SLC | Utah | 24 min |
| Aug 22, 2:46 PM MDT | Special Weather Statement | SLC | Summit | 44 min |
| Aug 22, 2:48 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 42 min |
| Aug 22, 2:52 PM MDT | Special Weather Statement | SLC | Morgan | 38 min |
| Aug 22, 2:57 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Weber | 33 min |
| Aug 22, 3:06 PM MDT | Special Weather Statement | SLC | Salt Lake | 39 min |
| Aug 22, 3:22 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake | 23 min |
| Aug 22, 3:28 PM MDT | Special Weather Statement | SLC | Morgan | 47 min |
| Aug 22, 3:29 PM MDT | Flash Flood Warning | SLC | Salt Lake | 91 min |
| Aug 22, 3:36 PM MDT | Special Weather Statement | SLC | Utah, Wasatch | 24 min |
| Aug 22, 3:40 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Rich, Summit | 35 min |
| Aug 22, 3:44 PM MDT | Special Weather Statement | SLC | Morgan | 46 min |
| Aug 22, 3:52 PM MDT | Special Weather Statement | SLC | Salt Lake | 38 min |
| Aug 22, 3:53 PM MDT | Special Weather Statement | SLC | Duchesne | 37 min |
| Aug 22, 3:58 PM MDT | Special Weather Statement | SLC | Duchesne | 32 min |
| Aug 22, 4:08 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Weber | 37 min |
| Aug 22, 4:15 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 30 min |
| Aug 22, 4:24 PM MDT | Special Weather Statement | SLC | Salt Lake | 51 min |
| Aug 22, 4:34 PM MDT | Special Weather Statement | SLC | Duchesne | 26 min |
| Aug 22, 4:37 PM MDT | Areal Flood Advisory | SLC | Davis, Morgan, Salt Lake | 83 min |
| Aug 22, 4:42 PM MDT | Special Weather Statement | SLC | Salt Lake | 48 min |
| Aug 22, 4:58 PM MDT | Special Weather Statement | SLC | Duchesne | 32 min |
| Aug 22, 5:04 PM MDT | Special Weather Statement | SLC | Morgan | 41 min |
| Aug 22, 5:05 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 25 min |
| Aug 22, 5:18 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 87 min |
| Aug 22, 5:19 PM MDT | Special Weather Statement | SLC | Salt Lake | 41 min |
| Aug 22, 5:58 PM MDT | Flash Flood Warning | SLC | Salt Lake | 5 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.